# SDR CA980908027

- Difficulty date: July 25, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 727260
- Engine: Pwa JT8D17
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Web
- Part number: 69228961
- Condition: Cracked
- Location: Te Flap
- Component: 652163391
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LEFT OUTBOARD MID-FLAP OUTBOARD CLOSURE RIB/WEB CRACKED AT END OF FLAP AFT SPAR AND FAIRING AFT MOUNT BROKEN.  SCREW JACK HARD CHAFING INSIDE FAIRING OUTSIDE, RESULTING IN CYCLIC SIDELOAD PRESSURE AGAINST ADJACENT SUPPORT STRUCTURE ON FLAP.  REPAIRED.
